Injection for Mild Meniere's Gone Wrong: Tinnitus, Hyperacusis, Dizziness, Blurred Vision, Eye Pain

Discussion in 'Introduce Yourself' started by KansasCute, May 18, 2020.

    1. KansasCute
      Caffeine

      KansasCute Member

      Location:
      Kansas City
      Tinnitus Since:
      01/2020
      Cause of Tinnitus:
      Unknown
      Hi all,

      I just have become a member. And I cannot believe my eyes that you guys are so dedicated and active!!

      I am saying this because I have multiplicity of conditions. I had a mild Meniere's which always reacted well to corticosteroids and forgot about me for 3 years. In my last injection something went wrong. First while in injection, I started hearing the load roar of the tinnitus (Imagine I actually heard the tinnitus starting!), instantly my higher frequencies crashed. I told the doc: "something is going wrong!"... After days hyperacusis started, fullness crept into and then dizziness, then eye blurring and then eye pain... It is unimaginable what inner ear is capable of!!!! I suspected it was a gentamicin administered instead of a corticosteroid... After various tests I am still undecided (some tests say yeah some no and if there is anybody interested we can talk) and I am going to the alleged top doctor just for him to tell me what I got!

      Trying to keep calm with all the difficulties my ear has provided me!
       
      • Hug Hug x 4
    2. FGG
      No Mood

      FGG Member Podcast Patron Benefactor Hall of Fame Advocate

      Tinnitus Since:
      01/2019
      Cause of Tinnitus:
      Multi-factorial
      If there is any chance they accidentally gave you Gentamicin (oh God...), would they ever admit to it?

      Please see if you can get a confirmation. If you had Gentamicin, see if you can you get on oral steroids right away or either way, turmeric, NAC, any and all free radical scavengers you can throw at it.
       
      • Like Like x 1
    3. ibeca

      ibeca Member

      Tinnitus Since:
      09/2013
      Cause of Tinnitus:
      Ciproflox or walking past an extremely loud jackhammer.
      Oh no. I really hope you get better... did they confirm it was gentamycin? I hope you are better now @KansasCute.
       

Share This Page

Loading...